Diazepam problems

This section covers ALL drugs, from Heroin to pain Killers. General Gossip.

Diazepam problems

Postby Campbell2015 » Fri Nov 06, 2015 5:25 pm

Hi everyone. I would be really grateful if anyone had any experience they could share on this issue. Basically, for several months, most days I have taken 25-30 mg Diazepam. I was prescribed them for the first time in April when I was diagnosed with severe anxiety disorder and post traumatic stress disorder. I also had a serious drink problem and with some lapses, I have generally managed to stay off the booze.
I'm still suffering from anxiety and depression symptoms, tho not at the level I was in spring summer when they were really very severe. But stupidly as I've improved, I continued to take the diazepam and now when I don't take them, I get symptoms of anxiety, panic and tearfulness. I don't know how much of that is actual withdrawal or me panicking myself into thinking i have done terrible damage to myself and set back my recovery through irresponsible use of the Diazepam - which I wish I'd never touched in the first place.
On the advice of a friend I decided against cold turkey and also on their advice, today have taken 10 mg - 'to take the edge off'. And to continue this over the weekend, when I see my GP on Monday and talk about how to get off these damn things for good. The 10mg has made things a little easier but I am still feeling very fragile.

The only thing worse than coming off these was when I was switched to Lorazepam for a period in the summer for anxiety and it left me enduring truly appalling panic attacks when it wore off. I've also used Librium on occasion after lapses with the booze. But my real concern is the Diazepam. I have 4 weeks off work, and then I absolutely must go back or i will lose my job. So really I am looking for advice on how to best manage my coming off the Diazepam in that time frame, or at least reduce it as much as humanly possible, while still remaining functional.

Many thanks indeed for any advice, I am pretty scared if I'm honest. C
Campbell2015
 
Posts: 1
Joined: Fri Nov 06, 2015 5:09 pm

Re: Diazepam problems

Postby Slytronic » Fri Jan 10, 2020 5:41 am

Hi mate I’m in a similar situation as yourself I’ve posted my story up on the forum. Although I’ve had some degree of mental health I’ve managed it quite well and happy most days. I took Xanax over the Christmas to help me relax on the night time. I took 2-4 mg per night and now coming off I’m having major panic attacks. Did you get any answers ?
Slytronic
 
Posts: 3
Joined: Fri Jan 10, 2020 4:58 am


Return to DRUGS ADDICTION

Who is online

Users browsing this forum: No registered users and 3 guests